MAUDE Adverse Event Report: B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION

B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713032U
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: unit was reported due to experiencing over infusion issues.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Test result(s): [ ] defect confirmed [x] defect not confirmed.Results description: investigation results: technical evaluation of the device did not identify any nonconformances or device performance problems which would directly contribute to the reported event.Volumetrics of 100ml/hr and 10ml tested in spec at 9.91ml or 99% of expected volume.Details of history log: log review shows on (b)(6) 2024 and 3:30am an infusion start of 5ml/hr and 50ml with 50ml syringe.At 3:44am a pressure alarm stopped the infusion with a volume infused to 0.58ml.At 3:52am pressure alarm stopped the infusion with volume infused to 0.60ml.At 4:02am pressure alarm stopped the infusion with volume infused to 0.64ml.At 4:11am pressure alarm stopped the infusion with volume infused to 0.65ml.At 4:19am pressure alarm stopped the infusion with volume infused to 0.65ml.At 4:30am infusion was stopped with volume infused to 1.63ml.And no further infusions taking place.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20817627
Report Number9610825-2024-00841
Device Sequence Number21043640
Product Code FRN
UDI-Device Identifier04046964797965
UDI-Public(01)04046964797965(11)220712(10)97034033F2
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K172831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713032U
Device Lot Number661606
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date01/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown